# SDR FDKA2010050200101

- Difficulty date: May 2, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N852MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145567
- Aircraft time: 16,675 hours, 16,030 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY DOOR HANDLE COVER LOOSE.  RE-SECURED HANDLE COVER RE-INSTALLED VELCRO ON BOTH SIDE OF PANEL.
